# SDR 05FDEA04224

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Tool Damage
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD TRAILING EDGE FLAP OUTBOARD HINGE (FLAP SIDE) AT PIVOT BORE HOLE INBOARD SIDE FOUND TOOL MARK.  TOOL MARK REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-94560.
